# SDR QXEA2010122900948

- Difficulty date: December 25, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 23,503 hours, 24,529 cycles
- Engine: Pwc PW150A
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF ROLL, THE PUSH SYS FAIL CAUTION ILLUMINATED, TAKEOFF WAS ABORTED AT 50 KTS. C/W OPS CHECK OF THE ELEVATOR CONTROL STICK PUSHER IAW  TASK 27-33-710-802, NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
